MathSciNet Relay Station
MathSciNet bibliographic data
MR1416147 30D05 (58F23)
Qiu, Weiyuan Hausdorff dimension of the $M$-set of $\lambda\exp(z)$. A Chinese summary appears in Acta Math. Sinica 38 (1995), no. 5, 719. Acta Math. Sinica (N.S.) 10 (1994), no. 4, 362–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement